Anyone experience a wee reaction to centritode?

I have been on Menopur since Saturday and also started Centrotide this morning. Immediately after the injection by tummy went bright red and started itching and a lump started forming. The itching stopped 15 mins later and the redness and lump after a couple if hours. I phoned the clinic and they said it happens in some cases, it's just a localised reaction and once It's not worse tomorrow it will be fine.

Has anyone else experienced this and does it happen with every injection?

6 Replies

oldestnewest
  • Hi, I had exactly the same and it only happened with the first injection. You did the right thing checking with the clinic though, I remember being worried when it happen to me x

  • Thanks for letting me know hopefully it was just the first injection. It freaked me out a lot!

  • I had exactly the same too, I got it some days and not others but didn't last long x

  • I had redness with my first injection too. It wasn't itching. But the redness goes away quickly

  • That happened to me aswel i was itchy nearly every time and bit red only had,wee lump once just think its all worth it in long run hun wish you all the luck in the world ☺xxxxxx

  • Hi it happened to me too looked like heat rash and itched like mad. One of the other ladies suggested a cold flannel which helped me! Xx

You may also like...